Wisconsin, 2011

Lightning Strike in Wisconsin, July 15, 2011

July 15, 2011 · NWS ARX · 1 event in 1 county or zone

Lightning from mid-morning thunderstorms started a house fire at a rural Whitehall (Trempealeau County) residence. The house was uninhabitable as a result of the fire and the resulting smoke damage.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$35,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

Lightning from mid-morning thunderstorms started a house fire at a rural Whitehall (Trempealeau County) residence. The house was uninhabitable as a result of the fire and the resulting smoke damage.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Jul 15, 2:40 AM CST, 8 hours 10 minutes earlier.

Area forecast discussion, Jul 15, 2:40 AM CST, 8 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
340 AM CDT FRI JUL 15 2011

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
MAIN FORECAST CONCERNS ARE ON THUNDERSTORM CHANCES THROUGH
TONIGHT...THEN THE EXPECTED HEAT WAVE STARTING SUNDAY.

CURRENTLY AS OF 08Z...WATER VAPOR LOOP AND RUC 500MB HEIGHT ANALYSIS
SHOWED THE SUBTROPICAL HEAT RIDGE OVER THE CENTRAL PLAINS WITH A
RIDGE AXIS EXTENDING UP INTO NORTHWEST ONTARIO...AND TROUGHING ALONG
THE WEST COAST INTO SOUTHWEST CANADA. A COUPLE AREAS OF CONVECTION
DEVELOPED LAST NIGHT ON THE WEST SIDE OF THE UPPER RIDGE...IN
RESPONSE TO EITHER MONSOONAL SHORTWAVES OR SHORTWAVES COMING OUT OF
THE WESTERN TROUGH INTERACTING WITH INSTABILITY. CURRENTLY THESE
RESIDE OVER NORTH DAKOTA AND WESTERN NEBRASKA PER RADAR IMAGERY.
850MB PROFILER DATA SHOWED A 30-40 KT SOUTHERLY JET EXTENDING FROM
THE TEXAS PANHANDLE INTO SOUTH DAKOTA SUPPORTING THE CONVECTION.
THIS JET IS ALSO BRINGING MORE WARMTH AND MOISTURE NORTHWARD. 850MB
TEMP ANALYSIS FROM 00Z RAOBS HAD READINGS OF 12C AT GRB...18C AT MPX
AND 24C AT OAX. LATEST SATELLITE DERIVED PRECIPITABLE WATER IMAGERY
AS WELL AS RUC ANALYSIS SHOWED VALUES OF 1.75 TO 2.2 INCHES
EXTENDING FROM EASTERN OKLAHOMA INTO NORTH DAKOTA AND EAST INTO THE
FORECAST AREA. SURFACE DEWPOINTS ALSO REFLECTING THE MOISTURE WITH
MID 70S READINGS FROM AROUND KANSAS CITY INTO EASTERN SOUTH DAKOTA.
FEATURES OF NOTE AT THE SURFACE INCLUDE HIGH PRESSURE OVER LOWER
MICHIGAN... AND LOW PRESSURE JUST NORTH OF RAPID CITY WHICH HAS A
WARM FRONT EXTENDING EAST ALONG THE NORTH DAKOTA/SOUTH DAKOTA BORDER
AND SOUTHEAST OT NEAR ROCHESTER MN.

TODAY AND TONIGHT...THE SUBTROPICAL HEAT RIDGE IS FORECAST TO
STRENGTHEN AND SHIFT NORTHWARD DURING THE NEXT 24 HOURS...WITH ITS
CENTER REACHING KANSAS CITY BY 12Z SATURDAY. OF INTEREST FOR OUR
AREA IS SHORTWAVES ROUNDING THIS RIDGE...MOSTLY INDUCED FROM
CONVECTION WHICH MAKES THIS A DIFFICULT FORECAST. FIRST SHORTWAVE
AND CONVECTION OF INTEREST IS OVER EASTERN NORTH DAKOTA. IT WOULD
APPEAR THIS ACTIVITY SHOULD DROP SOUTHEAST ALONG THE WARM
FRONT...PERHAPS AFFECTING AREAS ALONG AND NORTH OF I-90 LATER THIS
MORNING. NEXT SHORTWAVE WHICH IS SOLIDLY EVIDENT ON WATER VAPOR NEAR
GOODLAND KS AND ALL MODELS HAVE...THEY FORECAST WOULD COME ACROSS
THE FORECAST AREA BETWEEN 06-12Z SATURDAY. THIS SHORTWAVE IN
CONJUNCTION WITH DIURNAL HEATING TODAY SHOULD INITIATE CONVECTION IN
EASTERN SOUTH DAKOTA THIS AFTERNOON. EXACTLY WHERE IN EASTERN SOUTH
DAKOTA WILL DETERMINE IF IT HAS AN IMPACT ON OUR AREA...ASSUMING IT
GROWS UPSCALE INTO AN MCS WHICH SEEMS LIKELY GIVEN THE PRESENCE OF
HIGH INSTABILITY AND AN INCREASING LOW LEVEL JET EARLY IN THE
EVENING. SHOULD INITIATION OCCUR NEAR SIOUX FALLS...CORFIDI VECTORS
WOULD SUGGEST A MOTION TOWARDS CENTRAL IOWA. OUR LOCAL 14.21Z
WRF-ARW RUN...15.00Z SPC WRF-NMM AND TO SOME DEGREE THE 15.00Z NAM
SUGGEST THIS SCENARIO...HAVING SOME IMPACT IN WESTERN AREAS BETWEEN
23-03Z.  INITIATION FARTHER NORTH INTO WEST CENTRAL MN...WHICH WOULD
ASSUME SURFACE BASED CONVECTION IS TOO CAPPED TO OCCUR...WOULD
LIKELY HEAD INTO OUR AREA AFTER MIDNIGHT. THE 15.00Z GFS/REGIONAL
CANADIAN SUGGEST THIS SCENARIO. BASED ON FORECAST SOUNDINGS FROM THE
GFS/NAM...THINK THE FORMER SCENARIO MAY OCCUR. EVEN WITH THAT
IDEA...THE NAM STILL ALLOWS CONVECTION TO FIRE OVER THE AREA BETWEEN
09-12Z SATURDAY...ON THE EDGE OF MOISTURE TRANSPORT. OBVIOUSLY
CONVECTIVE FORECAST FOR TONIGHT IS QUITE TRICKY...THUS PRECIPITATION
CHANCES ARE HELD BETWEEN 20-60...HIGHEST IN THE WEST CLOSER TO THE
LOW LEVEL JET AND HIGHER INSTABILITY. SEVERE CHANCES SEEM MORE
LIKELY TO THE WEST OF THE AREA...IF ANYWHERE...DUE TO MORE
INSTABILITY. TEMPERATURES TRICKY AS WELL DUE TO THEIR IMPACT FROM
CONVECTION AND ASSOCIATED CLOUD COVER. STILL...GENERAL CONSENSUS IS
THAT WE SHOULD SEE A GRADUAL DECREASE IN THE CURRENT CLOUD COVER
EXCLUDING NORTH OF I-94. WITH 850MB TEMPS OF 16-19C AT 18Z...HIGHS
SHOULD CLIMB INTO THE MID 70S TO MID 80S...WARMEST IN NORTHEAST
IOWA. INCREASING DEWPOINTS AND POSSIBLE CLOUDS TONIGHT WILL KEEP
LOWS UP IN THE UPPER 60S TO LOW 70S.

SATURDAY THROUGH SUNDAY NIGHT...MODELS PROG THE SUBTROPICAL HEAT
RIDGE TO CONTINUE TO STRENGTHEN AND BUILD NORTHWARD TOWARDS THE
FORECAST AREA DURING THIS PERIOD...WITH HINTS OF NEARLY A 600 DAM
HIGH AT 500MB CENTERED NEAR LINCOLN NEBRASKA SUNDAY NIGHT. WITH THE
RIDGE COMES INCREASING CAPPING WITH TIME. SO THINKING IS THAT IF
THERE IS CONVECTION AROUND SATURDAY MORNING...THAT SHOULD DIMINISH
IN THE MORNING. KEPT 40 PERCENT CHANCES IN THE MORNING...TAPERING TO
20 IN THE AFTERNOON. IF CONVECTION DOES HEAD MORE INTO WESTERN IOWA
TONIGHT...SATURDAY COULD JUST END UP DRY. THE REST OF THE PERIOD
THROUGH SUNDAY NIGHT LOOKS DRY UNDER THE CAPPING. THE BIGGER STORY
IS THE HEAT. DEWPOINTS CLIMBING INTO THE MID 70S BOTH DAYS...COUPLED
WITH 850MB TEMPS CLIMBING TO 20-23C ON SATURDAY AND 22-26C ON SUNDAY
WILL RESULT IN UNCOMFORTABLE CONDITIONS. MAY HAVE CLOUD ISSUES ON
SATURDAY TO PREVENT MIXING UP TO 850MB...BUT HIGHS IN THE 80S TO
NEAR 90 SEEM ENTIRELY POSSIBLE. WIDESPREAD LOW TO MID 90S ARE
ANTICIPATED ON SUNDAY DUE TO MORE SUN EXPECTED...COMBINED WITH THE
WARM NIGHT. HEAT INDICES SHOULD CLIMB TO NEAR ADVISORY CRITERIA ON
SATURDAY...I.E. 100...BUT ON SUNDAY CLIMB TO AROUND 105 EVERYWHERE
OR WARNING CRITERIA. GIVEN THE PERSISTENT HOT SIGNAL FOR SUNDAY...
HAVE ISSUED AN EXCESSIVE HEAT WATCH STARTING AT NOON ON SUNDAY.
TEMPERATURES SHOULD STRUGGLE TO DROP BELOW THE MID 70S SUNDAY NIGHT
DUE TO HIGH DEWPOINTS AND A PERSISTENT SOUTHWEST BREEZE.

.LONG TERM...MONDAY THROUGH THURSDAY NIGHT

ONE WORD DESCRIBES THE LONG TERM FORECAST...HOT. 15.00Z MODELS AS
WELL AS THE GFS ENSEMBLES CONTINUE TO SUGGEST THE SUBTROPICAL RIDGE
CRAWLING TO THE SOUTHEAST TOWARDS SOUTHERN ILLINOIS BY 12Z
THURSDAY...THEN INTO KENTUCKY BY THURSDAY NIGHT. THIS FLOW PATTERN
FOR THE MOST PART KEEPS HOT...DOWNSLOPED AIR OFF THE ROCKIES TO
SPREAD INTO THE FORECAST AREA WITH 850MB TEMPS PRETTY MUCH THROUGH
THURSDAY HOLDING BETWEEN 22-26C. AT THE SAME TIME...SURFACE-925MB
FLOW STAYS SOUTH TO SOUTHWESTERLY...MAINTAINING A FLOW OF GULF OF
MEXICO MOISTURE AND CORN EVAPOTRANSPORATION INTO THE AREA. THE ONE
EXCEPTION TO THIS IS A WEAKENING BACK-DOOR COLD FRONT THAT ALL
MODELS SHOW DROPPING INTO THE AREA ON MONDAY...BUT THEN LIFTS BACK
AS A WARM FRONT OUT OF THE AREA LATE TUESDAY. THIS FRONT MAY BRING A
BRIEF REPRIEVE OF THE HEAT FOR LOCATIONS SAY ALONG AND NORTHEAST OF
I-94...WITH HEAT INDICES DROPPING AT OR JUST BELOW 100 FOR MONDAY
AND TUESDAY. HOWEVER...THE NEW 15.12Z ECMWF IS EVEN WEAKER WITH THE
FRONT SUCH THAT THERE IS LITTLE IF ANY IMPACT ON TUESDAY. REGARDING
PRECIPITATION CHANCES WITH THE FRONT...THEY SEEM PRETTY SMALL GIVEN
THE FRONT IS RUNNING INTO A HOT...CAPPED AIRMASS. STILL MAINTAINED
20 PERCENT CHANCES ALONG AND NORTH OF I-94 MONDAY AND MONDAY NIGHT.
CONDITIONS GET WORSE ON WEDNESDAY AS 26C 850MB AIR ENCOMPASSES MUCH
OF THE AREA. WOULD NOT BE SHOCKED IF HIGHS HIT 100 IN MANY LOCATIONS
ON WEDNESDAY. THE ECMWF HAS BEEN VERY CONSISTENT ON THIS. HAVE
BOOSTED HIGHS A FEW DEGREES ABOVE THE CONSENSUS AS A RESULT. A
POTENT SHORTWAVE TROUGH IS FORECAST TO CROSS SOUTHERN CANADA
WEDNESDAY NIGHT INTO THURSDAY...DRAGGING A COLD FRONT INTO AND
POSSIBLY THROUGH THE AREA. GIVEN UNCERTAINTY ON THIS FRONT AND
WANTING TO CAPTURE THE HOT WEDNESDAY...THE EXCESSIVE HEAT WATCH ONLY
GOES THROUGH WEDNESDAY AT THIS TIME. EXTENSION INTO THURSDAY MAY BE
NEEDED...ESPECIALLY SOUTH OF I-90.

TALKING ABOUT EXTENSION OF THE WATCH...AM GETTING VERY CONCERNED
ABOUT THE ECMWF TRENDS. NEW 15.00Z ECMWF MAINTAINS TROUGHING ALONG
THE WEST COAST THROUGH NEXT WEEKEND...WITH HEAT RIDGING BUILDING
BACK UP INTO MINNESOTA BY THE END OF THE WEEKEND. IF THIS COMES TO
FRUITION...WE COULD BE LOOKING AT ADVISORY OR WARNING LEVEL HEAT
RIGHT THROUGH NEXT WEEKEND. WE WILL SEE.

&&

.AVIATION...THROUGH 12Z SAT

FORECAST PERIOD WILL BE DOMINATED BY MVFR/VFR CONDITIONS.
HOWEVER...WITH A WARM AND UNSTABLE AIR MASS POSITIONED OVER
MN/IA...CHANCES EXIST FOR TSRA AT THE AIRPORT. A WEATHER DISTURBANCE
IS CURRENTLY TRACKING THROUGH NEBRASKA AND WILL SHIFT ACROSS SRN MN
THIS AFTERNOON. THIS LOOKS TO PROVIDE THE BEST TARGET FOR TSRA TO
AFFECT THE AIRPORTS...MAINLY IN THE 22-03Z TIME FRAME. THIS COULD
CONTINUE INTO THE OVERNIGHT HOURS PROVIDING LOWER MVFR CONDITIONS.

SINCE MANY WEATHER ELEMENTS STILL NEED TO COME TOGETHER FOR THIS
THREAT TO MATERIALIZE...HAVE ONLY KEPT CB IN THE TAFS. SHOULD
CONFIDENCE INCREASE...THIS WILL BE MIGRATED TO VCTS OR TSRA.

BEGINNING SUNDAY 15Z...AN EXTENDED VFR PERIOD IS EXPECTED....THROUGH
POSSIBLY FRIDAY AS A HEAT WAVE AND HIGH PRESSURE BUILD IN.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH
     WEDNESDAY EVENING FOR WIZ017-WIZ029-WIZ032-WIZ033-WIZ034-
     WIZ041-WIZ042-WIZ043-WIZ044-WIZ053-WIZ054-WIZ055-WIZ061.

MN...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR MNZ079-MNZ086-MNZ087-MNZ088-MNZ094-MNZ095-
     MNZ096.

IA...EXCESSIVE HEAT WATCH FROM SUNDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR IAZ008-IAZ009-IAZ010-IAZ011-IAZ018-IAZ019-
     IAZ029-IAZ030.

&&

SHORT/LONG TERM...AJ
AVIATION..........BAUMGARDT
Hazardous weather outlook, Jul 15, 3:47 AM CST, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
447 AM CDT FRI JUL 15 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-161200-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
447 AM CDT FRI JUL 15 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF NORTHEAST IOWA...
SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...TODAY INTO TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS TODAY INTO TONIGHT ACROSS THE
REGION. A WEATHER SYSTEM WILL SHIFT ACROSS SOUTHERN MINNESOTA
LATER THIS AFTERNOON AND INTO WISCONSIN TONIGHT. THIS WILL PROVIDE A
CHANCE FOR MORE ORGANIZED STORMS...AND THE POSSIBILITY OF ISOLATED
DAMAGING WINDS...MAINLY WEST OF THE MISSISSIPPI RIVER WHERE
INSTABILITY WILL BE GREAEST. HEAVY RAIN WILL ACCOMPANY ANY STRONGER
STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A PROLONGED AND DANGEROUS HEAT WAVE IS TAKING SHAPE FOR THE
AREA STARTING ON SUNDAY AND LASTING THROUGH AT LEAST WEDNESDAY. HIGH
TEMPERATURES WILL BE WELL INTO THE 90S...WITH PEAK HEAT INDICES OF
105 TO 115 DURING THE AFTERNOONS. IN ADDITION...LOW TEMPERATURES
COULD STRUGGLE TO DROP BELOW THE UPPER 70S. THE HEAT COULD LAST UNTIL
LATE IN THE WEEK.

THUNDERSTORMS MAY LINGER INTO SATURDAY. THE MAIN THREAT APPEARS TO
BE HEAVY RAIN.

A SLIGHT CHANCE OF THUNDERSTORMS EXISTS ACROSS CENTRAL WISCONSIN
MONDAY AND MONDAY NIGHT...THEN ACROSS THE ENTIRE AREA ON THURSDAY.
AT THIS TIME IT IS TOO EARLY TO DISCERN IF ANY OF THESE STORMS WILL
BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED WEST OF THE MISSISSIPPI RIVER
LATER TODAY AND THIS EVENING SHOULD A COMPLEX OF STORMS BECOME
ORGANIZED AND MOVE INTO THE AREA.

.EMERGENCY MANAGEMENT COORDINATION...

A WEBINAR HAS BEEN SCHEDULED FOR 1 PM TO PROVIDE MORE INFORMATION ON
THE UPCOMING HEAT WAVE.

BAUMGARDT

In the hours before

Special weather statement, Jul 15, 8:20 AM CST, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
920 AM CDT FRI JUL 15 2011

MNZ079-086-087-094-151530-
DODGE-MOWER-OLMSTED-WABASHA-
920 AM CDT FRI JUL 15 2011

...STRONG THUNDERSTORMS EXPECTED THIS MORNING...

AT 920 AM CDT...AN AREA OF THUNDERSTORMS WERE MOVING ACROSS SOUTH
CENTRAL INTO CENTRAL MINNESOTA. THESE STORMS WERE MOVING TO THE EAST
SOUTHEAST AT 35 MPH AND WILL BEGIN TO AFFECT THE WESTERN AREAS OF
DODGE AND MOWER COUNTIES BETWEEN 10 AM AND 11 AM AND POSSIBLE THE
WESTERN AREAS OF WABASHA COUNTY. THESE STORMS ARE EXPECTED TO
GRADUALLY WEAKEN AS THEY APPROACH THE AREA...BUT PEA SIZED HAIL ALONG
WITH GUSTY WINDS TO 35 MPH WILL BE POSSIBLE WITH THE STRONGER
STORMS.

RABERDING
Special weather statement, Jul 15, 9:24 AM CST, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1024 AM CDT FRI JUL 15 2011

MNZ079-086-087-094-WIZ032-151630-
BUFFALO-DODGE-MOWER-OLMSTED-WABASHA-
1024 AM CDT FRI JUL 15 2011

...STRONG THUNDERSTORMS EXPECTED THIS MORNING...

AT 1025 AM CDT...AN AREA OF THUNDERSTORMS EXTENDED FROM NEAR RED
WING MINNESOTA TO OWATONNA...MOVING EAST AT 30 MPH. THESE STORMS
ARE EXPECTED TO GRADUALLY WEAKEN AS THEY APPROACH THE AREA...BUT PEA
SIZED HAIL...GUSTY WINDS TO 35 MPH AND HEAVY DOWNPOURS OF RAIN WILL
BE POSSIBLE WITH THE STRONGER STORMS.

RABERDING
Special weather statement, Jul 15, 10:33 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1133 AM CDT FRI JUL 15 2011

IAZ008-MNZ079-086-087-094-WIZ032-151730-
BUFFALO-DODGE-MITCHELL-MOWER-OLMSTED-WABASHA-
1133 AM CDT FRI JUL 15 2011

...STRONG THUNDERSTORMS EXPECTED TO WEAKEN THROUGH EARLY AFTERNOON...

AT 1130 AM CDT...AN AREA OF THUNDERSTORMS EXTENDED FROM NEAR LAKE
CITY MINNESOTA TO JUST WEST OF AUSTIN MINNESOTA...MOVING EAST AT 30
MPH. THESE STORMS ARE EXPECTED TO CONTINUE TO WEAKEN THOUGH EARLY
AFTERNOON. HEAVY DOWNPOURS OF RAIN IS STILL EXPECTED WITH SOME WIND
GUSTS TO 30 MPH WITH THE STRONGER STORMS.

RABERDING

The radar

The La Crosse radar (KARX), 65 km away, was scanning. The volume nearest the first event began at 16:51 UTC.

Open the radar archive at this moment

Event by event

1 lightning. Local standard time, as filed.

Lightning, Trempealeau

When
July 15, 10:50 AM CST to 1:00 PM CST
Where
Trempealeau County, 2.49 mi NW of Whitehall
Property damage
$35,000
Reported by
Newspaper
Coordinates
44.395, -91.356

Lightning struck a tree and started a fire in the attic of the nearby house. The damage from the fire was limited to the attic, but smoke damage to bedrooms on the upper level made the house uninhabitable until repairs were made. Firefighters were on the scene for about 2 hours.

What these are

Lightning
A lightning strike that killed, injured or caused damage.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2011Every state in 2011This day in weather historyWarnings in Wisconsin, July 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 331900.